# SDR USAA2010041390775

- Difficulty date: April 12, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 3,098 hours, 907 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0123
- Condition: Low Pressure
- Location: R2 Door
- Part time: 3,098 hours, 907 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 195-PHX - EES - CHECK SLIDE PRESSURE DOOR 2R MESSAGE ON CIDS PANEL.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
